# SDR DL767990281

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112DL
- Make and model: Boeing 767232
- Aircraft serial: 22224
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND 9 AISLE LIGHTS WOULD NOT ILLUMINATE ON TEST.  REPLACED M732 BATTERY PACK, OPS NOW NORMAL.
